# SDR SWAA2023052545064

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD CORROSION AT STA 795 TO 847; RBL 27. AFT CARGO DOOR THRESHOLD CORROSION AT STA 795 TO 847 RBL 27.<[01] BLENDED OUT CORROSION AT AFT CARGO DOOR THRESHOLD WEB PER SRM 51-10-02. REMAINING MATERIAL THICKNESS OUT OF LIMITS PER SRM 53-60-15-1A-1; FIG. 103.;[02] C/A STEP 1 ENTERED IN ERROR.;[03] THIS CARD IS A DUPLICATE FAULT. ALL WORK FOR THIS FAULT HAS BEEN ACCOMPLISHED ON FAULT TTG8Q00KUB89. SEE FAULT TTG8Q00KUB89 FOR WORK PERFORMED; CORROSION QUESTIONS AND PHOTOS.;[04] VERIFIED DUPLICATE WRITE UP
